Arimidex numbness

Common Questions and Answers about Arimidex numbness

arimidex

Been on Arimidex 26 months. Having numbness in hands and feet. Oncologist doesn't think it's related to Arimidex. Anyone have this problem while on this drug?
Are hand tremors reported as a general side effect for the use of arimidex. I have mild tremors periodically in my left hand, not enough to bother me except that I want to know if they are fairly typcial. Thanks.
2 month ago started numbness, tingling in my hands and feet and getting worse. Can it be recurrence ?
for 4 weeks now i have had bad numbness tingling and pain in both arms all day and worse at night. no trauma,no swelling, i take no medications and have never had this before. i am 3yr breast cancer survivor and concerned i may have tumor in spine or brain, has anyone had any of these symptons? i checked neurology and spine but no help and the forums were full.
I am estrogen-receptor positive, progesterone-receptor positive, postmenopausal, HER-2/neu negative, and genetic testing was BRCA 1 and 2 negative. Also node-negative. I am offered Arimidex for five years and/or chemo of taxotere and cytoxan for three months - four doses. I am confused. I am told that I have 87% chance of no recurrence right now, with Arimidex it goes up to 90% and if I choose chemo that goes up to 93%.
Tingling alll day. Numbness at night along with joint pain in hands. Don't want to permanently damage my joints for 5 years more. Is there an alternative to this drug? Is anyone using identical hormone therapy instead?
I received 6 months of CEF, 5 weeks of rads, 20 injections of Eprex. I started on Arimidex in January 2002. The tingling and numbness in my fingers appeared at night before I completed my rads. Now I have it in both hands at night quite severely and also during the day although not as bad. I have consulted with several doctors who have different opinions about cause and treatment. What is your opinion and what treatments have you found successful? Thank you.
I am healthy, exercise, I eat healthy foods. The numbness comes from both shoulders, goes down my arms to my fingers with a burning glow of red. I can open and close both hands, but, I have trouble picking things up. What are the long term effects if I continue without medication for my numbness? What type of medicines help? This discussion is related to <a href='http://www.medhelp.org/posts/show/260593'>Arimidex Long Term Side Effects</a>.
I saw a hand specialist who provided hand braces and said I would eventually need the surgery. The braces work at night to prevent numbness to my hands and arm, and protect the nerve. I discussed this with the Oncologist & I decided to continue taking it as Novartis said the side effects may be transient. Then.... after another month or so I did develop trigger finger to my thumb which became very painful. Still painful with 600mg of Ibuprofen.
Hi, Treatment with chemotherapy and also surgery and radiotherapy to the breast may cause neuropathy symptoms such tingling, numbness or pain in the hands and feet. Most people find that their symptoms gradually improve as the nerves slowly recover..If your symptoms continue for more than six months, please talk to your doctor who can prescribe medication to help deal with this problem. Some women find that acupuncture could also help. All the best...
Oncologist relucttantly agreed.. Taking Arimidex since 4/10. Having minor side effects with it. is this in anyway normal? Thanks for reading. This discussion is related to <a href='/posts/show/1271805'>Brest Calcifications</a>.
Hi - don't let it continue - I have suffered for 4 yrs now with after chemo/rads and Arimidex,and stopped the Arimidex 4 weeks ago. Joint pains have miraculously gone. Seeing an Oncologist soon for alternarive meds, Aromasin or Femara. I could only sleep 2 hours before being woken up by the pain in my left hip - bone scan and DEXa scan showed osteo arthritis and bone density loss, but don't believe they could cause such debilitating pain...and I have been proved right. What took me so long?
Since the end July, I developed pain and numbness in my hands that is now pain and stiffness in my thumbs and hands, but no more numbness and tingling. Also other bone and joint pain. Then I had a bladder infection in mid September of 2002. I started taking Arimidex the first of August 2002. The doctor advised discontinuing it for two weeks to see what happened. Nothing changed except the hot flashes weren't as bad. He told me to stat taking it again.
I had a lumpectomy in December,2006, chemo that was completed March 29,2007(4 rounds 3 weeks apart because a tiny microstat was found in one lymph node), 33 rounds of radiation completed May 29, 2007, and now I am taking Arimidex as of May4,2007. What is causing the numbness in both of my hands, weakness in arms, joint pain in feet, knees, elbows, and shoulders? Will I have this pain forever or is it a side effect that will eventually go away from taking Arimidex?
I was diagnosed with breast cancer 2yrs ago and after lumpectomy i received 6 doses of chemo/25 rads/ and now tamoxifen (adverse reaction to arimidex) as it had spread to lymph nodes. I had a clear mammogram two months ago and the doctors/surgeon etc say everything is fine, however the pain is becoming unbearable and is now even sore when i walk,drive and especially after i eat (strange).
p.s. For info about Arimidex (Arimidex vs tamoxifen study), see the reply by zouzi to the question, "Recurrence of breast cancer," posted by cristy1973, Jan. 23, 2010.
I had Adriamycin and Cytoxan every two weeks x 4 treatments. They gave me Femara to take, but with the joint pains and stiffness I have had, I havent' even started it and I don't know if I am going to. The surgeon told me my chance of recurrence was very low. I see my oncologist again in Oct. I am going to discuss with him but for now, quality of life means more to me than just life. I dont' think Femara would add much more to lower my chance of recurrence.
Because I have already gone thru mena pause, I do not like having the effects of the drug Arimedex repeating them. I am experiencing joint pain, numbness of hands and arms upon awaking , hot flashes,mental confusion.I would like to not take the drug or anything similar suggested. What can I do? I have had chemo and 35 sessions of radiation. This discussion is related to <a href='/posts/show/783413'>why don't the doc tell the truth about meds</a>.
I was put on Aromasin after I had the Hysterectomy and started having horrible problems, then they took me off and put me on Arimidex and still more pain and always tired. So...he took me off everything for 3 months and I went back and her put me back on the same drug...telling me I was not in any pain!!! After that I left him and went to a new Dr. and they told me that this can happen with these drugs.
for example, if the epidurals helped, that suggests that you have nerve impingement from narrowing at the foramen, and further surgery might be helpful. If there is permanent numbness, that would suggest nerve injury either from the compression before surgery or injury during the surgery, and a med like gabapentin might help. If the muscles have sore 'trigger points', the botox might help. You must be careful with the narcotic, even in the presence of real pain.
Without evaluation, it is impossible for us to speculate on what this swelling and numbness could mean. This could be a seroma and whether to aspirate or let it absorb is really a surgical decision based upon a physical examination. In terms of the numbness, it is not unusual to experience sensation changes after breast surgery. There are many nerves in the area and they can be irritated. Nerves can take a long time to heal.
My doctors, a bc surgeon, as I got breast cancer 5 yrs ago, and my gastro, say my problems are compounded by 30+ years of steroids for Crohn's which does deplete the bones, and now Arimidex which is to prevent a bc recurrence but does not protect the bones. Only last week I saw my bc surgeon and he has referred me to an Endocrinologist to see whether I can continue on Arimidex and possibly get a new drug, Zoledronic Acid, to prevent further bone loss.
I am a 44 year old breast cancer survivor who has been in medical menopause for 3 years and is currently taking arimidex and receiving monthly lupron injections. It seems like since I've gone through all this that I am much more anxious, in general. The worse part is that I seem to have a low tolerance level for hearing something I don't want to hear, and I've become very impatient.
feeling of shrinkage but at the same time feeling his penis is hard problems in urinating very sensitive penis head feeling that his penis has no blood flow numbness in his penis not able to achieve an erection He is having major anxiety during this and the symptoms are becoming more frequent. It is killing me, as his mother, not to be able to help get him find the help that he needs! On top of all this, he just graduated from college, now has no job or health insurance.
Started with shooting pain under right breast through rib cage about a year & a half ago - most pronounced while showering, turning during sleep. Had x-rays, mammograms & no abnormalities. Herniated a cervical disc a year ago & recovered. Otherwise healthy, active, 47 yrs old. Now experiencing worsening electric shock type pain & muscle spasms under right breast, brief episodes of numbness in armpit & down right arm.
MedHelp Health Answers